Asymptotic approximations to the distribution of Kendall's sample τ

Gatto, Riccardo (2009). Asymptotic approximations to the distribution of Kendall's sample τ. Journal of statistical computation and simulation, 79(5), pp. 671-679. Abingdon, UK: Taylor & Francis 10.1080/00949650701837177

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

ISSN:

0094-9655

Publisher:

Taylor & Francis

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/00949650701837177

Web of Science ID:

000265453400003

URI:

https://boris.unibe.ch/id/eprint/36847 (FactScience: 206278)

Actions (login required)

Edit item Edit item
Provide Feedback